# SDR CALA0400349

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 49,463 hours, 25,990 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Part number: 65495598
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER O/B AFT FUSELAGE FITTING CORRODED AT AFT BOTTOM SIDE OF HOLE CUTOUT, RIGHT AFT CLEVIS, STA 1088.  REPAIRED IAW ECRA 5342-01021.
